# SDR SWAA2022082542280

- Difficulty date: August 15, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 58,046 hours, 34,711 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 242BF
- Condition: Pulled
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A-24-05. MID CABIN FLOOR PANEL 242BF HAS PULLED FIBERS ON TOP SIDE OF PANEL / [01] EVALUATED DAMAGE ON UPPER SURFACE OF FLOOR PANEL 242BF; FOUND WITH-IN LIMITS OF SRM 53-00-50-2R-1 REPAIR 1;[02] PREPPED UPPER SURFACE OF FLOOR PANEL 242BF FOR WET LAY-UP IAW B737-700 SRM 53-00-50-2R-1 REPAIR 1 STEPS 3 (A-J);[03] VERIFIED MATERIALS FOR WET LAY-UP ON UPPER SURFACE OF FLOOR PANEL 242BF IAW B737-700 SRM 53-00-50-2R-1 REPAIR TABLE 201  FABRIC BMS9-3 TYPE H3 (A13436) RESIN BMS8-201 TYPE IV (A137346) POTTING COMPOUND BMS5-28 TYPE 19 (A133227);[04] OK TO BOND WET LAY-UP TO UPPER SURFACE OF FLOOR PANEL 242BF;[05] VERIFIED STEPS 1-4 C/W; OK TO BOND GIVEN;[06] BONDED REPAIR PLIES TO UPPER SURFACE OF FLOOR PANEL 242BF IAW B737-700 SRM 53-00-50-2R-1 REPAIR 1 STEPS (K-O)  REPAIR COMPLETE;[07] JOB COMPLETE; AUDIT C/W
